# SDR UALA2011022500956

- Difficulty date: February 23, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,030 hours, 13,046 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Heat Shield
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE OIL TANK HEATSHIELD ON NR 2 ENGINE DUE TO LOWER SECTION BROKEN AND SEPARATING, WHICH HAS DAMAGED THE WIRE BUNDLE BELOW.   REPLACED NR 2 OIL TANK HEAT SHIELD IAW MM.
